# SDR C77A20151026003

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 22,877 hours, 13,265 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 4153001005
- Part serial: 1025
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 189 hours, 122 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECENT NOTICED NO PITCH TRIM INDICATION, DISCOUNTED AP, UPON DISCONNECTION OF AP, RECEIVED AP FAIL & PITCH TRIM FAIL EICAS MSG.  PERFORMED QRH CH S 3.3 & 7.16, FAULT REMAINED.  UPON LANDING RECEIVED FLT CTRL DISPATCH & STALL PROT FAULT MSG.  PERFORMED FIM TASK 27-41-00-810-819-A UP TO STEP 2 SUB TASK 813-072-A & PERFORMED FIM TASK 27-41-00-810-806-A UP TO STEP 3 SUB TASK 813-008-A.  FLT CTRL NO DISPATCH MSG REMAINED ACTIVE.  WO REMAINS OPEN.  R & R HSTA MOTOR 1 & 2, CONT LONG DESCRIPTION, IAW AMM 27-43-03, MSG RETURNED, NO FIX.  R & R HS ACE IAW AMM 27-43-01.  OPERATIONS CHECKED GOOD.  NO FCND MSG PRESENT ON EICAS, NO PITCH TRIM FAIL ON EICAS.  ACFT OK FOR CONTINUED SERVICE AT THIS TIME.
